# SDR HALA2019020400043

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 1,997 hours, 389 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST BEFORE LANDING, STRONG ELECTRICAL BURNING SMELL IN THE AFT GALLEY. THE SMELL WENT AWAY AFTER LANDING. // TROUBLESHOT ELECTRICAL ODOR IN AFT GALLEY PER TSM 05-50-00-810-831-A. FOUND MOST LIKELY CAUSE TO BE MISCELLANEOUS. OPERATED ALL EQUIPMENT IN AFT GALLEY, COFFEE MAKERS, OVENS, TRASH COMPACTOR, LIGHTING, NO DEFECTS NOTED. INSPECTED BEHIND AFT GALLEY. NO DEFECTS NOTED. INSPECTED TRASH COMPACTOR FOUND BACK SHELL BROKEN, REMOVED AND REPLACED TRASH COMPACTOR BACK SHELL P522 PER ASM 25-33-32. PER 25-35-00 OK FOR SERVICE. REF 20-44-00(ESPM) FOR CONNECTOR OPS CHECK GOOD. REMOVED, INSPECTED, AND REINSTALLED OVENS. NO DEFECTS NOTED. REF AMM 25-35-19. OK FOR SERVICE.
